# SDR UALA2013050303122

- Difficulty date: May 1, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 51,174 hours, 20,479 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID DRIPPING FROM AFT OF AFT CARGO DOOR.  REPLACED LEAKING TUBE ASSY AT AFT CARGO DOOR SELECTOR VALVE IAW MM 20-23-11-300-001-A. OPS AND LEAK CHECKED GOOD.  OK FOR SERVICE.
